MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation HYDROS Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation HYDROS Robotic System; Fluid Jet Removal System
Catalog Number HY1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that, during procedural setup, the patient had a high bladder neck.During insertion of the hydros handpiece, the patient experienced a bladder perforation, and a false passage was created as viewed under the cystoscope.After the incident occurred, the surgeon elected to abort the procedure.The surgeon placed an 18fr (french) catheter into the bladder over a wire.Attempts were made to obtain additional information; however, information could not be retrieved regarding the event and patient status.No malfunction of the hydros robotic system was reported.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted for hydros robotic system hy1000-us/serial number (b)(6), which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as they were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.If the log files are made available in the future, then this complaint will be reopened to conduct such a review.The hydros robotic system's user manual (um) um0401-00-01, us, english, rev.C, was reviewed.4.2.3 warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: bladder or prostate capsule perforation.Urethral damage causing false passage or stricture.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that during insertion of the hydros handpiece, the patient experienced a bladder perforation, and a false passage was created as viewed under the cystoscope.After the incident occurred, the surgeon elected to abort the procedure.The surgeon placed an 18fr (french) catheter into the bladder over a wire.Attempts were made to obtain additional information; however, information could not be retrieved regarding the event and patient status.Based on the review of the information provided, plus a review of the dhr, and um, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
+1(650)232-7291
MDR Report Key50094007
Report Number3012977056-2026-00151
Device Sequence Number18721339
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public0100850055427068112511252125C05371
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale